MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; IMPLANTABLE ELECTRODE

OSCOR INC EMBLEM S-ICD; IMPLANTABLE ELECTRODE
Model Number 3401
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a subcutaneous implantable cardioverter defibrillator (s-icd) system exhibited mechanical noise on the presenting subcutaneous electrocardiogram (s-ecg) however, no inappropriate therapy occurred as a result.The patient was evaluated in clinic, and the noise was reproducible in both the secondary and alternate sensing vectors.A chest x-ray was performed, which identified a tight loop of the electrode in the pocket area.Based on these findings, there was suspicion of a lead fracture.The clinical plan was to either continue monitoring the device using the primary vector or proceed with lead replacement, at the discretion of the hospital.At this time, the lead remains in service.No adverse patient effects were reported.

Brand Name
EMBLEM S-ICD
Common Device Name
IMPLANTABLE ELECTRODE
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
BOSTON SCIENTIFIC
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24845268
Report Number2124215-2026-19561
Device Sequence Number18376657
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)190301
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA145015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/06/2026
05/27/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/06/2026
06/08/2026
Date Device Manufactured03/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown